Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 18, 2015, 4:16 PM EDT for Lamar County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2015, 4:16 PM EDT (20:16 UTC)
- Expired
- Aug 18, 2015, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
County Lamar County, GA
The radar
The Atlanta radar (KFFC), 40 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
882
WWUS82 KFFC 182016
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT TUE AUG 18 2015
GAZ068-070-182045-
PIKE GA-LAMAR GA-
416 PM EDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIKE AND
NORTHWESTERN LAMAR COUNTIES UNTIL 445 PM EDT...
AT 416 PM EDT...A STRONG THUNDERSTORM WAS NEAR ZEBULON...MOVING EAST
AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...ZEBULON...MILNER...ORCHARD HILL AND LIBERTY HILL.
LAT...LON 3318 8422 3318 8413 3306 8412 3306 8435
3316 8435
TIME...MOT...LOC 2016Z 265DEG 13KT 3312 8428
$$
DJNWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 18, 3:43 PM EDT, 33 minutes earlier.
Area forecast discussion, Aug 18, 3:43 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 PM EDT TUE AUG 18 2015 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... NO MAJOR CHANGES IN THE OVERALL WET PATTERN IS EXPECTED AS AN ACTIVE SOUTHWEST FLOW ALOFT CONTINUES TO INTERACT WITH VERY MOIST AND MODERATELY UNSTABLE ENVIRONMENT TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS... MAINLY DURING DAYTIME HEATING BETWEEN NOON AND 10 PM... WITH MAINLY ISOLATED TO SCATTERED SHOWERS LINGERING OVERNIGHT. ALTHOUGH MOST STORMS WILL REMAIN WELL UNDER SEVERE LIMITS... AN ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT DURING THE LATE AFTERNOON AND EARLY EVENING HOURS TODAY... AND AGAIN ON WEDNESDAY AS CAPE VALUES CLIMB INTO THE 2500-3000 J/KG RANGE. THE GREATER CONVECTIVE CONCERN IS THE POTENTIAL FOR BRIEF FLOODING AS ENTRENCHED DEEP TROPICAL MOISTURE SUPPORTS LOCALLY HEAVY DOWNPOURS... EVEN FROM SHOWERS... THAT CAN QUICKLY DUMP 1-3 INCHES IN A SHORT PERIOD OF TIME. WILL NEED TO MONITOR ANY FLASHY... FLOOD PRONE CREEKS CLOSELY OVER THE NEXT COUPLE OF DAYS OR MORE. OTHERWISE... WILL LEAN TOWARD PERSISTENCE FOR TEMPS AS AMPLE LOWS CLOUDS TONIGHT AND WEDNESDAY NIGHT HOLD LOWS IN THE 70S... AND WIDESPREAD CONVECTION HELP HOLD HIGHS ON WEDNESDAY MOSTLY IN THE 80S... EXCEPT SOME LOWER 90S IN THE FAR SOUTHERN REACHES. 39 && .LONG TERM /THURSDAY THROUGH TUESDAY/... NO MAJOR CHANGES MADE TO THE FORECAST PERIOD AS THE LONG TERM SOLUTIONS IN DECENT AGREEMENT EXCEPT FOR LATE IN THE PERIOD. GFS HAS LOWER AMPLITUDE UPPER TROUGH DYNAMICS BY EARLY NEXT WEEK AND THUS STRUGGLES TO PUSH A FRONT THROUGH BUT HAVE LEANED MORE TOWARD PREVIOUS FORECAST AND EARLIER ECMWF TO KEEP CONSISTENCY. OTHERWISE HAVE REFRESHED OTHER FIELDS WITH LATEST BLEND. PREVIOUS DISCUSSION FOLLOWS... BAKER LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... PATTERN IN LONG TERM PERIOD TRANSITIONS FROM HIGH AMPLITUDE TROUGH ALONG THE MS RIVER VALLEY STATES ON WED TO ZONAL FLOW THIS WEEKEND AND FINALLY WEAK NW FLOW/UPR RIDGE TO THE WEST WITH A HINT OF A MDT FROPA ON MONDAY. WITH THE FIRST TWO PATTERNS...SE CONUS SHOULD REMAIN IN MOIST PATTERN WITH DEEP MOISTURE THRU THE WEEKEND. NO ONE DAY SEEMS TO STAND OUT WITH PRECIP CHCS NOR DO ANY DAYS SEEM TO HAVE CHC FOR SVR OR EVEN STRONG DEEP CONVECTION. MED RANGE MODELS IN GOOD AGREEMENT. WPC PREFERRING BLEND OF ALL 00Z OPERATIONAL MODELS FOR FEATURES AFFECTING CWA THRU DAY 7. TROPICAL ACTIVITY REMAINS SUBDUED. COLD CORE UPPER LOW OFF CAROLINA COAST...WHICH HAS PLAYED A ROLE IN CREATING STAGNANT PATTERN OF LATE AND MAY BECOME TROPICAL IN NATURE...SHOULD GET PICKED UP BY UPPER TROUGH THIS WEEKEND AND LIFT AWAY FROM EAST COAST. LOW LATITUDE DISTURBANCE AT 35W LONGITUDE THAT TPC IS TRACKING COULD DEVELOP INTO A NAMED STORM BUT PROGGED TO REMAIN ON WESTERLY COURSE WITH MEAGER INTENSITY BY ECMWF AND GFS. BY NO MEANS A GUARANTEE BUT THATS THE LATEST 411. SNELSON && .AVIATION... 18Z UPDATE... DEEP TROPICAL AIR MASS IN PLACE WILL RESULT IN WIDESPREAD SHOWERS WITH SCATTERED EMBEDDED THUNDERSTORMS THROUGH THE EVENING... WITH ISOLATED SHOWERS LINGERING OVERNIGHT. EXPECT A REPEAT OF WIDESPREAD CONVECTION AGAIN ON WEDNESDAY WITH DAYTIME HEATING. VFR CIGS WILL PREVAIL THROUGH THE EVENING... THEN A MIX OF IFR/MVFR CIGS WILL SPREAD OVER ALL TAF SITES BY 08-10Z WED IF NOT SOONER. CIGS WILL IMPROVE TO VFR LEVELS BY 17-18Z WED. WINDS WILL REMAIN SOUTHWEST... GENERALLY 10KTS OR LESS WITH STRONG GUSTS AROUND CONVECTION. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON TIMING OF IFR/MVFR CIGS TONIGHT AND IMPROVEMENT TO VFR ON WED HIGH ON REMAINING ELEMENTS 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 89 73 89 / 70 70 50 60 ATLANTA 73 87 73 87 / 70 70 50 70 BLAIRSVILLE 67 81 68 80 / 80 80 60 70 CARTERSVILLE 70 87 72 86 / 80 80 60 70 COLUMBUS 74 89 74 90 / 70 70 40 60 GAINESVILLE 71 85 72 85 / 70 70 50 70 MACON 73 91 74 91 / 70 70 40 50 ROME 71 86 72 85 / 80 80 60 70 PEACHTREE CITY 72 88 72 88 / 70 70 50 70 VIDALIA 74 91 75 92 / 60 70 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....SNELSON/BAKER AVIATION...39
Hazardous weather outlook, Aug 18, 12:02 PM EDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1202 PM EDT TUE AUG 18 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191130- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1202 PM EDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A VERY MOIST AND MODERATELY UNSTABLE ENVIRONMENT WILL RESULT IN WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS DEVELOPING ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. SOME OF THE THUNDERSTORMS COULD BE STRONG... OR EVEN BRIEFLY SEVERE. WEATHER HAZARDS EXPECTED... THE MAIN STORM THREATS WILL BE WIND GUSTS TO 50 MPH... FREQUENT LIGHTNING AND PERIODS OF VERY HEAVY RAIN THAT COULD CAUSE BRIEF FLOODING ALONG LOW LYING FLOOD PRONE AREAS. THE MORE FAVORABLE TIME FOR STRONG STORMS WILL BE BETWEEN 2 PM AND 10 PM TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH MONDAY. HEAVY RAINFALL...GUSTY WINDS AND LIGHTNING WILL BE THE LIKELY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Aug 18, 2:54 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG JEFFERSON 34.12N 83.57W
08/17/2015 JACKSON GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORTS OF SEVERAL TREES DOWN
IN THE COUNTY.
&&
EVENT NUMBER FFC1500641
KOVACIKSpecial weather statement, Aug 18, 3:20 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT TUE AUG 18 2015
GAZ080-092-093-104>106-181945-
SUMTER GA-MACON GA-TAYLOR GA-SCHLEY GA-CRISP GA-DOOLY GA-
320 PM EDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SUMTER...MACON...SOUTHERN
TAYLOR...SCHLEY...NORTHWESTERN CRISP AND DOOLY COUNTIES UNTIL 345 PM
EDT...
AT 320 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR ELLAVILLE TO NEAR ANDERSONVILLE TO 8 MILES NORTHEAST OF
DESOTO...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...CORDELE...VIENNA...ELLAVILLE...OGLETHORPE...MONTEZUMA...
BYROMVILLE...IDEAL...PINEHURST...LESLIE...ANDERSONVILLE...LILLY...DE
SOTO...DOOLING...DESOTO...COBB...LAMAR...RUPERT...GARDEN VALLEY AND
RICHWOOD.
LAT...LON 3213 8421 3223 8442 3252 8423 3226 8380
3201 8367 3191 8407
TIME...MOT...LOC 1920Z 243DEG 22KT 3230 8428 3219 8406 3201 8393
DJNSpecial weather statement, Aug 18, 3:52 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT TUE AUG 18 2015
GAZ056-068-070-182015-
SPALDING GA-PIKE GA-LAMAR GA-
352 PM EDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SPALDING...NORTHEASTERN
PIKE AND NORTHWESTERN LAMAR COUNTIES UNTIL 415 PM EDT...
AT 352 PM EDT...A STRONG THUNDERSTORM WAS OVER ZEBULON...MOVING EAST
AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...ZEBULON...MILNER...WILLIAMSON...ORCHARD HILL...HILLTOP AND
ROVER.
LAT...LON 3323 8428 3316 8416 3306 8422 3306 8444
3316 8445
TIME...MOT...LOC 1952Z 255DEG 19KT 3311 8438
DJNSpecial weather statement, Aug 18, 3:56 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT TUE AUG 18 2015
GAZ079-182030-
TALBOT GA-
356 PM EDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALBOT COUNTY UNTIL 430
PM EDT...
AT 356 PM EDT...A STRONG THUNDERSTORM WAS OVER GENEVA...OR NEAR
TALBOTTON...MOVING NORTHEAST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TALBOTTON...JUNCTION CITY...GENEVA...OLIVE BRANCH...BALDWINVILLE...PO
BIDDY CROSSROADS...BOX SPRINGS AND JUNIPER.
LAT...LON 3264 8469 3279 8443 3266 8438 3261 8441
3256 8442 3256 8449 3255 8449 3254 8451
3255 8455 3254 8457 3253 8456 3252 8458
3252 8460 3253 8461 3253 8466 3259 8470
TIME...MOT...LOC 1956Z 245DEG 14KT 3259 8459
DJNSpecial weather statement, Aug 18, 4:11 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT TUE AUG 18 2015
GAZ006-007-013>015-182045-
GILMER GA-DAWSON GA-LUMPKIN GA-PICKENS GA-FANNIN GA-
411 PM EDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON...WESTERN LUMPKIN...NORTHEASTERN PICKENS AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 445 PM EDT...
AT 410 PM EDT...A STRONG THUNDERSTORM WAS NEAR JASPER...MOVING EAST
AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JASPER...TALKING ROCK...AMICALOLA FALLS STATE PARK...LAKE TAMARACK...
PISGAH...JUNO...NIMBLEWILL...STOVER CREEK SHELTER...ROY...TALONA...
CAMP MERRILL...CARTECAY...BLACK GAP SHELTER...LEN FOOTE HIKE INN...
SEQUOYAH LAKE...FAUSETT LAKE AND SPRINGER MOUNTAIN SHELTER.
LAT...LON 3468 8414 3466 8415 3465 8415 3466 8413
3466 8412 3459 8405 3446 8420 3445 8453
3464 8454 3475 8421
TIME...MOT...LOC 2010Z 264DEG 26KT 3456 8439
DJNSpecial weather statement, Aug 18, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT TUE AUG 18 2015
GAZ068-070-182045-
PIKE GA-LAMAR GA-
416 PM EDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIKE AND
NORTHWESTERN LAMAR COUNTIES UNTIL 445 PM EDT...
AT 416 PM EDT...A STRONG THUNDERSTORM WAS NEAR ZEBULON...MOVING EAST
AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...ZEBULON...MILNER...ORCHARD HILL AND LIBERTY HILL.
LAT...LON 3318 8422 3318 8413 3306 8412 3306 8435
3316 8435
TIME...MOT...LOC 2016Z 265DEG 13KT 3312 8428
DJNThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:01 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 44 min |
| Aug 17, 8:15 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Jackson, Madison | 45 min |
| Aug 17, 8:25 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 50 min |
| Aug 17, 8:44 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 46 min |
| Aug 17, 9:31 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe | 59 min |
| Aug 17, 10:45 PM EDT | Special Weather Statement | FFC | Greene, Morgan | 60 min |
| Aug 18, 1:43 PM EDT | Special Weather Statement | FFC | Gwinnett | 32 min |
| Aug 18, 2:10 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Aug 18, 2:53 PM EDT | Special Weather Statement | FFC | Jackson | 37 min |
| Aug 18, 3:20 PM EDT | Special Weather Statement | FFC | Dooly, Macon, Schley | 25 min |
| Aug 18, 3:52 PM EDT | Special Weather Statement | FFC | Pike | 23 min |
| Aug 18, 3:56 PM EDT | Special Weather Statement | FFC | Talbot | 34 min |
| Aug 18, 4:11 PM EDT | Special Weather Statement | FFC | Pickens | 34 min |
| Aug 18, 4:18 PM EDT | Special Weather Statement | FFC | Forsyth | 27 min |
| Aug 18, 4:28 PM EDT | Special Weather Statement | FFC | Crawford | 32 min |
| Aug 18, 4:36 PM EDT | Special Weather Statement | FFC | Pickens | 24 min |
| Aug 18, 4:53 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Aug 18, 4:57 PM EDT | Special Weather Statement | FFC | Bibb, Crawford | 33 min |
| Aug 18, 4:59 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| Aug 18, 5:04 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson | 26 min |
| Aug 18, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett | 27 min |
| Aug 18, 5:23 PM EDT | Special Weather Statement | FFC | Meriwether | 37 min |
| Aug 18, 5:28 PM EDT | Special Weather Statement | FFC | Oconee | 32 min |
| Aug 18, 5:43 PM EDT | Special Weather Statement | FFC | Jones, Putnam | 47 min |
| Aug 18, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett | 30 min |
| Aug 18, 6:03 PM EDT | Special Weather Statement | FFC | Oconee | 27 min |
| Aug 18, 6:15 PM EDT | Flash Flood Warning | FFC | Morgan, Oconee | 6 hr |
| Aug 18, 6:18 PM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Jackson | 27 min |
| Aug 18, 6:26 PM EDT | Special Weather Statement | FFC | Taliaferro | 49 min |
| Aug 18, 6:33 PM EDT | Special Weather Statement | FFC | Oglethorpe | 42 min |
| Aug 18, 6:44 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 46 min |
| Aug 18, 6:45 PM EDT | Special Weather Statement | FFC | Barrow, DeKalb | 30 min |
| Aug 18, 7:13 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 62 min |
| Aug 18, 7:15 PM EDT | Special Weather Statement | FFC | Barrow | 30 min |
| Aug 18, 7:38 PM EDT | Special Weather Statement | FFC | Toombs | 37 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.